# SDR AALA202109200683

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 21,082 hours, 8,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT ROW 36 ABC HANGING LOOSE. REINSTALLED LIGHT PER AMM 33-51-19'
